MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE M; SURGICAL MESH

COLOPLAST A/S RESTORELLE M; SURGICAL MESH
Model Number 5013202400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Genital Bleeding (4507); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced vaginal pain, spotting, back and hip pain on the right, pelvic pain, myofascial pain, mixed urinary incontinence, feeling of a continual bladder infection, difficulty emptying bladder, and anterior distal vaginal device exposure of 1 cm.

Brand Name
RESTORELLE M
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16996892
Report Number2125050-2023-00626
Device Sequence Number15213752
Product Code OTO
UDI-Device Identifier05708932483223
UDI-Public05708932483223
Combination Product (Y/N)N
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number5013202400
Device Catalogue Number501320
Device Lot Number3008775
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/24/2023
Date Device Manufactured12/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale